# SDR AALA2019031989016

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,979 hours, 9,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FLOOR EMERGENCY LIGHT AT THE FIRST CLASS GALLEY, RT SIDE, WITH THE SOCKET BROKEN.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED NORMAL.
